Do any of you get the burning tingling skin, I get it with levoxl, I dont have it on synthroid, I get back muscle crams in my legs with it. I am not taking any meds other than Zanax as needed. My B12 levels are normal.
I have TERRIBLE burning tingling skin in my upper back, shoulder blade areas. I have Hashimoto's (recently dignosed) and also fibromyalgia. Taking LOTS of multivitamins seems to help this some. I also have very sore joints, muscle spasms, aches and pains nearly everywhere. Hope you feel better soon~~
I've had tingling feet and sometimes on my back and elsewhere since diagnosis w/ hashi hypo. (I've had barain and spine MRIs, neuro exams, etc. and MDs always conclude the tingling is from hasi hypo.) Also, I couldn't take the generic drug levothyroxine. It gave me warm, flushed, burning skin (especially on face and neck), nausea, headache, diarrhea, etc. Different brands have different fillers and delivery systems, so it's possible to have an adverse reaction to the fillers in one brand and be ok on another. I'm fine on synthroid. You might try switching brand to see if the burning, tingling stops. Good luck!
Have you had neuro exam to rule out other causes for tingling and burning sensations? I have and no other problem/illness was found. I've also had extensive blood labs done. I can only conclude that thryoid problems can cause tingling and strange sensations!!! FYI my orthopedist told me that many hypo symptoms such as neuropathies (tingling) can take up to 6 months to go away once your TSH is in normal range. From my experience thyroid disease is very frustrating, causing lots of strange symptoms many of which aren't the classic medical textbook hypo symptoms, that linger long after your levels look "good". You might try to post this question to Dr. Lupo on the Doctor-Patient forum.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.